Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Unified Interpretation of the Binomial Coefficients, the Stirling Numbers, and the Gaussian Coefficients

John Konvalina
The American Mathematical Monthly
Vol. 107, No. 10 (Dec., 2000), pp. 901-910
DOI: 10.2307/2695583
Stable URL: http://www.jstor.org/stable/2695583
Page Count: 10
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Unified Interpretation of the Binomial Coefficients, the Stirling Numbers, and the Gaussian Coefficients
Preview not available

Page Thumbnails

  • Thumbnail: Page 
901
    901
  • Thumbnail: Page 
902
    902
  • Thumbnail: Page 
903
    903
  • Thumbnail: Page 
904
    904
  • Thumbnail: Page 
905
    905
  • Thumbnail: Page 
906
    906
  • Thumbnail: Page 
907
    907
  • Thumbnail: Page 
908
    908
  • Thumbnail: Page 
909
    909
  • Thumbnail: Page 
910
    910